# SDR CA041201003

- Difficulty date: November 28, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,718 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Bracket
- Part number: 5531012326
- Condition: Cracked
- Location: Support
- Part time: 16,808 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION, A CRACK WAS FOUND ON THE BRACKET WHICH ATTACHES THE NOSE GEAR ACTUATOR TO THE AIRFRAME.  THE SUPPORT, PN 553.10.12.326 WAS ORDERED AND IS CURRENTLY BEING REPLACED.  OTHER AIRCRAFT IN OUR OWN FLEET WERE INSPECTED AS WELL WITH NO DEFECTS FOUND.
